Skip to main content

Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3

Fleischmann, Peter, Lempken, W., Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (doi:10.1006/jabr.2001.8852) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:524)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1006/jabr.2001.8852
Item Type: Article
DOI/Identification number: 10.1006/jabr.2001.8852
Uncontrolled keywords: Matrices
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:18 UTC
Last Modified: 16 Nov 2021 09:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/524 (The current URI for this page, for reference purposes)
  • Depositors only (login required):